lexapro and limp dick

Discussion in 'Sex With a Large Penis' started by blacklibran1, Sep 7, 2009.

  1. blacklibran1

    blacklibran1 New Member

    Joined:
    Apr 23, 2007
    Messages:
    62
    Likes Received:
    0
    Gender:
    Male
    Location:
    los angeles
    Um . I'm a healthy 29 year old male. I work out regularly and an in.amazing shape. so I was trying to have sex the other night and I've recently been taking lexapro. And I was aware of delayed ejaculation but not the limp dick it would get super hard , then nothing. Quite frustrating!! Am I crazy?
     
  2. Industrialsize

    Staff Member Moderator Gold Member

    Joined:
    Dec 23, 2006
    Messages:
    24,294
    Albums:
    2
    Likes Received:
    2,162
    Gender:
    Male
    Location:
    United States
    you're not crazy..............it's the lexapro. Most of the anti-depressants have major sexual side effects. I know of 2 that DON'T, wellbutrin and Remeron. Perhaps you can talk with the doctor about your concerns with sexual side effects and see if either of these drus(or others) may be able to work for you.
     
  3. blacklibran1

    blacklibran1 New Member

    Joined:
    Apr 23, 2007
    Messages:
    62
    Likes Received:
    0
    Gender:
    Male
    Location:
    los angeles
    I actually liked the lex. I heard in time they side effect go away. Put I was so embarrased. I mean I'm younng and the person I was about to plow was cock hungry!! And that ass was perfect. Ugh..but my overalll well being is more important. And there is nothing worse than a big piece of limp black dick. . I was so embarrased
     
  4. blkbro510

    Gold Member

    Joined:
    Dec 7, 2008
    Messages:
    13,470
    Albums:
    2
    Likes Received:
    206
    Gender:
    Male
    Location:
    San Francisco Bay Area
    I wonder if your doctor can give you viagra and/or if you can take Rock Hard Weekend (www.rockhardweekend.com)
     
  5. blacklibran1

    blacklibran1 New Member

    Joined:
    Apr 23, 2007
    Messages:
    62
    Likes Received:
    0
    Gender:
    Male
    Location:
    los angeles
    I don't have normal erectile dysfunction . Wow you said viagra. Um I'm 29 . Wow...still laughing ferociously.
     
  6. dickman45885

    dickman45885 New Member

    Joined:
    Sep 6, 2005
    Messages:
    730
    Albums:
    1
    Likes Received:
    10
    Location:
    ohio
    My problem with the antidepressants I was on...retarded or delayed ejaculation....that may seem fine for some, but after 2hours of pumping, and not cuming...
     
  7. Kimahri

    Gold Member

    Joined:
    Jan 4, 2005
    Messages:
    1,291
    Albums:
    1
    Likes Received:
    113
    Gender:
    Male
    Location:
    Baltimore, MD
    There is one version of Welbutrin that makes it nearly impossible to climax. I forget which one. The SR, that I'm on now, doesn't cause me any problems.
     
  8. D_Jurgen Klitgaard

    D_Jurgen Klitgaard Account Disabled

    Joined:
    Dec 2, 2007
    Messages:
    4,201
    Likes Received:
    3
    Lexapro was the first A-D I was on and asked to be taken off of it promptly after experiencing this side effect, along with a few other annoying side effects. I was instead put on Pristiq, which is a relatively new drug. The delayed reaction was still there, but the other side effect were either gone or so minimal that it wasn't bothersome. Besides, we kinda had fun being able to have sex for three or more hours. :cool:
     
  9. portlad

    Verified Gold Member

    Joined:
    Apr 5, 2009
    Messages:
    86
    Albums:
    2
    Likes Received:
    74
    Gender:
    Male
    Location:
    Portland (OR, US)
    Verified:
    Photo
    I'm not sure what you mean by "normal" -- yours isn't related to age, heart disease, diabetes, neuropathy, stress... If Viagra was around when I was taking anti-depressants, I'd have asked about it. As it was, I got myself a big vibrator and that helped me out.
     
  10. chaoticbear

    chaoticbear New Member

    Joined:
    May 10, 2009
    Messages:
    44
    Likes Received:
    0
    Gender:
    Male
    Location:
    Little Rock, AR
    Of course, even the commercials are careful to say that Wellbutrin carries a low risk of sexual side effects. There are three versions of Wellbutrin, the regular, dosed three times daily; the SR, dosed every 12 hours; and the XL, dosed once-daily.

    The side effect profiles are similar among the three, I'm curious to see which one you had problems with. I can't decide if I think the fluctuating levels of the original Wellbutrin or the (more) constant levels of the XL would cause more problems.
     
  11. Industrialsize

    Staff Member Moderator Gold Member

    Joined:
    Dec 23, 2006
    Messages:
    24,294
    Albums:
    2
    Likes Received:
    2,162
    Gender:
    Male
    Location:
    United States
    I'm on the 2x a day SR and have had no problems.....
     
  12. tiedhands

    tiedhands New Member

    Joined:
    Jul 26, 2009
    Messages:
    24
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    Location:
    Kentucky
    Hey dude, what dosage do you take of the Lexapro? I started out on 10 mg a day, but then it stopped helping me, so the dr upped it to 20. He warned me about the sexual side effects, but it really only comes and goes. Some days I can go 2 or 3 times, other times I only feel like going about once a week. Also, you may need to experiment with what time you take it...
     
  13. Kimahri

    Gold Member

    Joined:
    Jan 4, 2005
    Messages:
    1,291
    Albums:
    1
    Likes Received:
    113
    Gender:
    Male
    Location:
    Baltimore, MD
    I've never taken Lexapro. I've been fortunate that the Welbutrin has been helpful. Feeling a bit out of sorts on it though. May be trying that Pristiq stuff.
     
  14. D_Jurgen Klitgaard

    D_Jurgen Klitgaard Account Disabled

    Joined:
    Dec 2, 2007
    Messages:
    4,201
    Likes Received:
    3
    I have anxiety problems that cause me to worry excessively about things. I'm trying to counseling route now with no medication to see how that goes. But I noticed almost immediately after getting off the meds that my anxiety slowly but surely started to return.

    The good, and bad thing about being on medication is that the meds will make you feel like you are doing so good that you don't need anything. So what do I do? I ween myself off of it. But hey, live and learn. I've got the support of my family and loved ones to get me through it.

    Good luck to the rest of you on A-Ds.
     
  15. love4blackcock

    love4blackcock New Member

    Joined:
    Sep 8, 2009
    Messages:
    1
    Likes Received:
    0
    Gender:
    Male
    Location:
    San Francisco
    I take lexapro as well and have had the same problem. This may seem like a random question, but what did the guy say? When I explain it to my boyfriend he understood.
     
  16. CuriousGuy

    Gold Member

    Joined:
    Feb 13, 2006
    Messages:
    1,912
    Albums:
    2
    Likes Received:
    442
    Gender:
    Male
    Location:
    Saint Louis, MO
    You sound so hot, black, even if that big dick was limp.:biggrin1:
     
  17. blacklibran1

    blacklibran1 New Member

    Joined:
    Apr 23, 2007
    Messages:
    62
    Likes Received:
    0
    Gender:
    Male
    Location:
    los angeles
    I am hot! Hahaha I would put up pics but ima a little shy. Lol but thank you!
     
  18. slurper_la

    Gold Member

    Joined:
    Jul 6, 2008
    Messages:
    5,361
    Albums:
    2
    Likes Received:
    717
    Gender:
    Male
    Location:
    Los Angeles (CA, US)
    I don't mind. You can take ALLL night :biggrin1:
     
  19. southernstud

    Verified Gold Member

    Joined:
    May 16, 2007
    Messages:
    939
    Albums:
    1
    Likes Received:
    21
    Gender:
    Male
    Location:
    DC Metro
    Verified:
    Photo
    If this is just a new side effect, it is important to remember that if you stay on the drug long enough, side effects usually lessen as your body adapts. Not always true, but I read up on Prozac a while back and found that a lot of the people after 3 months had a drastic reduction in their side effects. Personally, if it's working for you, try discussing augmenting dose, otherwise, try a different med.
     
  20. B_jeepguy2

    B_jeepguy2 New Member

    Joined:
    Oct 5, 2008
    Messages:
    1,048
    Likes Received:
    9
    Gender:
    Male
    Location:
    East Coast
    All of the SSRIs have bad side effects. They put me on Prozac when i was 21 an it made me MAJORLY suidical, I realized that I was seriously fucked up when actually thinking about tyoing a rope arounf my neck and jumping off a bridge a few miles from my college campus.

    They put me on lexapro once and I could not stay outta the bathroom. Gave me the shits something awful. I didn't notice any sexual side effects but it made me stay int he bathroom too much to even think about sex.

    I took Wellbutrin for a whole but didn't really notice any side effects from it. I think one of the sexual side effects of Wellbutrin is that it wil make you more horny. At least that is what a doc told me.
     
Draft saved Draft deleted